Rank:

Associate Professor

Degree Institution:

Ph.D. in Mathematics, University of Michigan at Ann Arbor

Specialized Areas:

Commutative Rings and Algebras

Phone:

886-5-2720411 ext 66101

E-mail:

stchang@math.ccu.edu.tw

Journal Articles:

  1. S.-T. Chang, 1997, “Betti numbers of modules of exponent two over regular local rings”, Jour. Of Algebra, 193, 640-659.
  2. S.-T. Chang, 1997, “Hilbert-Kunz functions and Frobenius functors”, Transactions ofthe A.M.S., vol. 349, no. 3, 1091-1119.
  3. S.-T. Chang, 1999,An algorithm for calculating Betti numbers of manageable modules, Taiwanese Journal Mathematics, vol. 3, no. 3, 367-379.
  4. S.-T. Chang and M. Eie, 2000, An arithmetic property of Fourier coefficients of singular modular forms on the exceptional domain, Transactions of the A.M.S. , vol.353, no.2, 539-556.
  5. S.-T. Chang, 2000, Betti numbers of modules of essentially monomial type, Proceedings of the AMS, vol. 128, no. 7, 1917-1926.
  6. S.-T. Chang and I.-C. Huang, Continuous homeomorphisms and rings of injective dimension one, submitted.

Conference Papers:

  1. S.-T. Chang, 1993, The asymptotic behavior of Hilbert-Kunz functions and their generalizations, special session on Modules and Commutative Algebra for the 880th meeting of American Mathematical Society, abstract.

Technical Reports:

  1. S.-T. Chang, 1993, The asymptotic behavior of Hilbert-Kunz functions and their generalizations, ph.D. thesis, University of Michigan, Ann Arbor, Dept. of Mathematics.